i have started taking folic acid so that i can get pregnant easier and hopefully faster and have a healthy baby, i have a period every month, every 21 days no matter what. now all of a sudden when i started taking folic acid last month, after peroid ended its none this month at all, sprt of like having a cold, nausea and pms at the same time. but no period. can the folic acid be causing this?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... 2000.I have been suffering with these symptoms and i need to know how to find help to get treated with the right medications. I feel like i am ...
1 answer • 13 Feb 2010
... folic acid after this. My concerns are with dr brandt water booster triple berry max 3. I took it approx 10 times from about the time of ...
0 answers • 14 Jan 2012
My daughter takes a newer seizure medicine (not Dilantin) and a Rxed folic acid tablet, and has recently had a lab test showing low potassium level.
1 answer • 18 Apr 2013
... methotrexate/folic acid, and an anti scalp itch medicine. Her face is red and she is tired a good bit, but is improved over what she had been. I ...
1 answer • 18 Jun 2013
... feel better im currently on a thyroid med called synthroid been on it for a few years i dont feel any different from when i started it !
3 answers • 24 Apr 2014